# SDR DALA2019012500515

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,682 hours, 50,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDE FAIL DEPLOYMENT TEST. FORECAST NR 88-0526-8-0406, MPN. D29982, S/N 0883, DATE, OCT 1986. RT SLIDE REMOVED & REPLACED REF. STK# 97-2561-9-0001, W/C 2561-4964. (LP0917957)
